DOI: http://dx.doi.org/10.18203/2319-2003.ijbcp20181193

Aceclofenac induced morbilliform eruptions: a case report

Priyanki ., Praveen Kumar Sinha, Shruti Suman, Pranay Kumar Mishra

Abstract


Maculopapular or morbilliform eruptions may be the most common of all cutaneous drug reactions. Antimicrobials, NSAIDS, barbiturates, anticonvulsants, oral hypoglycemics etc. have been commonly implicated in these adverse reactions (ADR). Here, authors are presenting a case of a 38-year-old female with morbilliform eruptions due to aceclofenac for the treatment of joint pain. The patient was treated with antihistaminics, steroids, antimicrobials and local application of GV paint. She was discharged after eleven days with good recovery.


Keywords


Adverse drug reaction, Aceclofenac, Morbilliform eruptions, NSAIDS

Full Text:

PDF

References


Shimizu’s Textbook of Dermatology: Drug induced skin reactions and GVHD, Chapter 10; English Edition, Hokkaido University Press; 2017.

Ramdial PK, Naidoo DK. Journal of Clinical Pathology. 2009;62:493-504.

Prabhu MN, Khumar A, Kumar D. Diclofenac Induced Fixed Drug Eruption, Journal of Pharmaclogy & Clinical Research, November 2016;1(5).

Jamunarani R, Priya M. Analysis of adverse drug reaction related hospital admissions and common challenges encountered in ADR reporting in a tertiary care teaching hospital, Asian J of Pharmaceutical and Clinical Research. 2014;7(1).

Lapeyre-Mestre M, Grolleau S, Jean-Louis M. Association Francaise des Centres Regionaux de Pharmacovigilance: Adverse drug reactions associated with the use of NSAIDS:a case/noncase analysis of spontaneous reports from the French pharmacovigilance database 2002-2006, Fundamental & Clinical Pharmacology. 2013;27l223-30.

Verma R, Tiwari S, Gupta CM, Verma N. Cutaneous adverse drug reactions-a study of clinical patterns, causality, severity & preventability. Journal of Dental and Medical Sciences. 2014;13(7):102-9.

Tripathi KD. Essentials of Pharmacology, 7th Edition, 204, Jaypee Brothers Medical Publishers (P) Ltd.; 2013.